# SDR SWIA200210837

- Difficulty date: May 3, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 19,255 hours, 16,868 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM NR 2 LOST ALL FLUID INFLIGHT.  REMOVED AND REPLACED RIGHT ENGINE HYDRAULIC PUMP (EDP).  PERMA SWAGGED PRESSURE LINE NR 2 SYSTEM AT ACCUMULATOR.  RAN ENGINE AND ELECTRICAL PUMP.  SERVICED SYSTEM.  NO LEAKS NOTED.  PERFORMED OPS CHECKS OF FLIGHT CONTROLS ASSOCIATED WITH NR 2 SYSTEM.  OPS CHECKS GOOD.
